# SDR UALA2012050402648

- Difficulty date: May 3, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 68,616 hours, 25,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR AFT ATTACH FITTING BOLT HOLES WORN.  OVERSIZED HOLES, HOLE FINAL SIZE IS .437,EM WITHIN LIMITS PER AVO 1283. REWORKED LT MLG DOOR AFT HINGE FITTING COUNTERSUNK HOLES REF AVO 1283 AND ECRA  5340- 01464 AND INSTALLED FITTING WITH OVERSIZED HARDWARE.
